Phiếu bài tập Nội–ngoại khoa: tim mạch và hô hấp có đáp án

Phiếu bài tập Nội–ngoại khoa: tim mạch và hô hấp miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

What is the correct first aid for an adult with a nosebleed?

  1. ASit forward and pinch the soft part of the nose for 10–15 minutes
  2. BBlow the nose hard to clear the clots
  3. CLie flat on the back with the head turned to one side for an hour
  4. DTilt the head back and pinch the bony bridge of the nose firmly
2.Dễ

Rối loạn nhịp nào làm tăng nguy cơ đột quỵ thiếu máu cục bộ nhiều nhất?

  1. ARung nhĩ
  2. BLoạn nhịp xoang
  3. CNhịp nhanh xoang khi tập thể dục
  4. DNhịp chậm xoang ở vận động viên
3.Dễ

What defines type 2 respiratory failure?

  1. ANormal PaO₂ with a low PaCO₂
  2. BHigh PaO₂ with a high bicarbonate
  3. CLow PaO₂ with a raised PaCO₂
  4. DLow PaO₂ with a normal or low PaCO₂
4.Trung bình

A patient is starting doxazosin, an alpha-blocker, for hypertension. Which advice is most important?

  1. AAvoid all potassium-containing foods
  2. BStop it suddenly if the heart rate rises after the first few doses
  3. CTake the first dose at bedtime, as dizziness and fainting can occur
  4. DTake it with a large glass of grapefruit juice to improve absorption
5.Trung bình

A young patient with hypertrophic cardiomyopathy asks why they are told to avoid dehydration. What is the best explanation?

  1. ADehydration makes the heart muscle grow thicker within a few hours
  2. BLow blood volume can worsen obstruction of blood leaving the heart
  3. CDehydration is the cause of the inherited condition
  4. DFluids dissolve the extra muscle in the heart wall
6.Trung bình

A pulse oximeter on a patient's finger gives an unreliable, flickering reading. Which factor is the most likely cause?

  1. AThe patient having eaten recently
  2. BA regular heart rate of 75 beats per minute
  3. CCold hands with poor peripheral circulation
  4. DThe patient sitting upright in a chair
7.Khó

A patient receiving noradrenaline (norepinephrine) through a peripheral cannula has pale, cold skin around the site. What should the nurse do?

  1. AStop it at that site, inform the team and follow the extravasation policy
  2. BMassage the area firmly to spread the drug out into the surrounding tissue
  3. CIncrease the rate so the drug enters the vein faster and leaks less
  4. DContinue the infusion, as this is expected
8.Khó

Cách tiếp cận rút ống dẫn lưu ngực nào thường được dạy?

  1. ARút chậm trong khi bệnh nhân hít vào dài, sâu
  2. BRút khi nín thở hoặc khi thở ra, rồi bịt kín vị trí
  3. CRút trong khi máy hút vẫn chạy hết công suất
  4. DRút rồi để hở vị trí cho dẫn lưu một ngày

Đáp án

  1. 1. A · Sit forward and pinch the soft part of the nose for 10–15 minutes
  2. 2. A · Rung nhĩ
  3. 3. C · Low PaO₂ with a raised PaCO₂
  4. 4. C · Take the first dose at bedtime, as dizziness and fainting can occur
  5. 5. B · Low blood volume can worsen obstruction of blood leaving the heart
  6. 6. C · Cold hands with poor peripheral circulation
  7. 7. A · Stop it at that site, inform the team and follow the extravasation policy
  8. 8. B · Rút khi nín thở hoặc khi thở ra, rồi bịt kín vị trí

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.